Advanced Search
MyIDEAS: Login to save this paper or follow this series

Adjustment curves for binary responses associated to stochastic processes

Contents:

Author Info

  • Giuseppina Damiana Costanzo

    ()

  • Francesco Dell'Accio

    ()

  • Giulio Trombetta

    ()
    (Dipartimento di Economia e Statistica, Università della Calabria)

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.ecostat.unical.it/RePEc/WorkingPapers/WP17_2009.pdf
    File Function: First version, 2009-11
    Download Restriction: no

    Bibliographic Info

    Paper provided by Università della Calabria, Dipartimento di Economia, Statistica e Finanza (Ex Dipartimento di Economia e Statistica) in its series Working Papers with number 200917.

    as in new window
    Length: 20 pages
    Date of creation: Nov 2009
    Date of revision:
    Handle: RePEc:clb:wpaper:200917

    Contact details of provider:
    Postal: Università della Calabria, Dipartimento di Economia, Statistica e Finanza, Ponte Pietro Bucci, Cubo 0/C, I-87036 Arcavacata di Rende, CS, Italy
    Phone: +39 0984 492413
    Fax: +39 0984 492421
    Web page: http://www.unical.it/portale/strutture/dipartimenti_240/disesf/
    More information through EDIRC

    Related research

    Keywords: Functional Data; Random Multiplicative Cascade; Adjustment Curve; Stochastic Process;

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Cristian Preda & Gilbert Saporta & Caroline Lévéder, 2007. "PLS classification of functional data," Computational Statistics, Springer, Springer, vol. 22(2), pages 223-235, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:clb:wpaper:200917. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Giovanni Dodero).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.